TIA-AF and Apixabam

Hello...this is my first post. I have hypertrophic cardiomyopathy and was implanted with a pacemaker 20+ years ago. I have suffered from AF for many years and was on Flecainide for over 20 and was changed to Sotalol last year. On the 31st August I had a TIA, after carotid artery scanning consultant told me I have an occlusion in my artery and TIA was a result of a blood clot due to my AF. I started on Apixabam this week. I still have blinding headaches similar to what I experienced when I had the TIA. Can anyone tell me if this is usual? Thanks

3 Replies

  • Such a shame you were not anticoagulated earlier with your history but easy to be wise after the event. I wonder why?

    I'm not sure that Apixaban can be blamed and suggest that you discuss with your medical team re the headaches. I'm guessing you had clot busting drugs following the TIA if they found a blockage?

  • I am on apixiban and no headaches.

  • Hi I believe the reason I wasn't put on anti coagulants was my Chad scoring was low risk. I wish now they had put me on them. No clot busting drugs, nit sure why....possibly as I am on Apixabam?? Consultant will see me in six weeks.

You may also like...